# SDR AALA202402060838

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 95,383 hours, 12,416 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ABOUT ONE HOUR INTO THE FLIGHT FUEL  IMBALANCE EICAS MESS. NON NORMAL CHECKLIST COMPLETED FUEL IMBALANCE INCREASE TO 5500 LBS. RETURNED TIO FIELD, PAN PAN DECLARED FOR OVERWEIGHT LANDING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
